Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Klonopin,Wellbutrin questions

Posted by anonymous on February 20, 1999, at 20:00:38

In reply to Klonopin,Wellbutrin questions, posted by dave on February 3, 1999, at 0:45:07

> Hi All, I'm new here and like this forum. I was
> not having any problems or taking any medication
> prior to mid last year. I was prescribed Prednisone
> for a bad skin rash and devoloped a sever pyschotic
> reaction from it. I had to give up a good job and go
> in the hospital. I had a depression episode in 1982--
> thats about the extent of my history. When in the
> hospital recently, I was put on 2mg a day of Risperdal.
> and ativan as needed for anxiety. I have since switched
> to klonopin and am down to 1/2mg a day of risperdal. I
> tried Zoloft but didnt like the side effects. I have
> been on Wellbutrin SR for about 2 1/2 wks, I'm at 300mg
> a day, half in the am, half at night.
> I'm feeling more like myself as the Risperdal is lessening.
> I was out of control while on it and benzos for all of Dec 98
> and ran a credit card to the limit, with help from someone I
> met in the hospital. I think that the Wellbutrin is
> helping my depression (have been lethargic for a month)
> but some of the side effects possible from it look as
> bad as the Prednisone. I'm starting to feel paranoid
> that my best & only real friend for 12 yrs now doesnt
> like me anymore. He lives 500mi away and I cant visit
> for $ reasons. The wellbutrin seems to have heightened
> my awareness too much or something. Another possible
> reason is that I am afraid I'm getting hooked on klonopin.
> I take about 1mg every other day. By the second day I
> feel like I'm going nuts. I go to my Dr thursday so
> I will tell her all this too but I was hoping some of
> you here could make some comments or suggestions.
> Can someone tell me what the withdrawal symptoms from
> stopping klonopin are?
> Thank you
> dave

Since Wellbutrin is active in the dopamine area, your paranoia makes sense, It's the psychotic symptom reappearing. Don't give up the Risperdal!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:anonymous thread:2805